# SDR DHL9872096D

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RT O/B FOREFLAP DELAMINATED AT UPPER SURFACE MID SECTION.  INSTALLED OVERLAY REPAIR   PER SRM 51-40-8, 14 BY 9, NR 2886.
